# SDR MASA200600941

- Difficulty date: March 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 5,032 hours, 3,650 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0767
- Condition: Warning Light
- Location: Spoiler Sys
- Part time: 5,031 hours, 3,550 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6530 PHX, INBD FLT SPOILERS AND INBD FLT SPOILERON CAUTION MESSAGE.  MAINTENANCE REPLACED PCU.
